# SDR GTIA2018022002455

- Difficulty date: February 20, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 43,034 hours, 20,191 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Seal
- Condition: Leaking
- Location: Deoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ODOR DURING DESCENT.  ABLE TO ISOLATE TO THE NR 2 PACK.   MUSTY SOCK ODOR.  REPLACED THE DEOILER CARBON SEAL IAW AMM 72-60-31 AND PERFORMED DECONTAMINATION OF ECS IAW 21-00-00.
